# SDR ASAA1078634

- Difficulty date: December 8, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 37,009 hours, 16,462 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53012
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB AT STA 92.7 IS CRACKED IN FOUR PLACES. REPAIRED CRACKED RIB IAW B737 700 SRM 55 10 09 USING DOUBLERS IN ALL FOUR PLACES.
